MathSciNet Relay Station
MathSciNet bibliographic data
MR887495 32F10 (32H35)
Nguyễn Văn Khuê; Lê Văn Thành On the invariance of $q$-convexity and hyperconvexity under finite holomorphic surjections. Trans. Amer. Math. Soc. 302 (1987), no. 1, 47–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement